# SDR HALA2009032500105

- Difficulty date: March 25, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 27,488 hours, 5,253 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: ACC434F65
- Condition: Contaminated
- Location: Eng Oil Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, L ENG OIL FILTER LT ON AT TAXI.  BTB - C/W FIM 79-35-00 NO CONTAMINATION FOUND IN FILTER OR CHIP DETECTORS.  REPLACED MAIN OIL FILTER PER AMM 79-21-05 LEAK CK GOOD, COWL CLOSED AND SECURED.
